# SDR SWIA200922652

- Difficulty date: July 8, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 20,941 hours, 28,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 CORRODED.  (C-CHECK)  REPAIRED PER SRM.
